Tyrosine Kinase Inhibitors - Induced Cutaneous Leukocytoclastic Vasculitis Vasculite Leucocitoclástica Cutânea Induzida por Inibidores da Tirosina-Cinase

Main Article Content

Diogo Alpuim Costa - Corresponding Author

Rua Professor Mário Botas, 1998-018 Lisboa, Portugal

Susana Baptista de Almeida
Pedro Coelho Barata
António Quintela
Pedro Cabral
Ana Afonso
João Maia Silva

Abstract

A 66-year-old patient with metastatic renal clear cell carcinoma, developed palpable purpura during systemic treatment with different tyrosine kinase inhibitors (TKI).

Keywords: Protein Kinase Inhibitors/adverse effects; Vasculitis, Leukocytoclastic, Cutaneous/chemically induced

Article Details

1.
Costa DA, Almeida SB de, Barata PC, Quintela A, Cabral P, Afonso A, Silva JM. Tyrosine Kinase Inhibitors - Induced Cutaneous Leukocytoclastic Vasculitis: Vasculite Leucocitoclástica Cutânea Induzida por Inibidores da Tirosina-Cinase. Gaz Med [Internet]. 2018 May 25 [cited 2022 Aug. 13];5(1):45-6. Available from: https://www.gazetamedica.pt/index.php/gazeta/article/view/147
Section
MEDICAL IMAGES